# SDR SWAA2024052177561

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; STRAP LOCATED AT RBL3 HAS 2 EA SPOTS OF CORROSION BETWEEN BS1016 AND BS1040; WL208. (MARKED)<[01] REMOVED AND REPLACED STRAP LOCATED AT RBL3 BETWEEN BS1016 AND BS1040; WL208. I.A.W SRM 51-40-02-0G-0; SRM 51-10-02 PARG. 9.C. AND DWG 147A5730.;[02] VERIFIED CORRECTIVE ACTION 1
